# SDR DSFA20151026001

- Difficulty date: October 21, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N405S
- Make and model: Piper PA-28-181
- Aircraft serial: 2890015
- Aircraft time: 9,333 hours
- Engine: Lyc AEIO360*
- Engine time: 2,230 hours
- Propeller: Snsnch 76EM8S5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Condition: Cracked
- Location: Engine
- Part time: 786 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

OUR ACFT DEPARTED WITH ONLY THE PILOT ON BOARD.  THE ENG LOST PARTIAL POWER SO HE RETURNED.  UPON INVESTIGATION CYLINDER 2 HAD NO COMPRESSION & WAS CRACKED HALF WAY AROUND THE CYLINDER HEAD.  CYLINDER 4 WAS FOUND TO HAVE SOMEWHAT NORMAL COMPRESSION BUT DID INDICATE A LEAK & SMALL CYLINDER HEAD CRACK ALSO.  IAW MFG TECH SERVICES, REPLACED ALL FOUR CYLINDERS WITH NEW MFG KITS.
